MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY

ABBOTT VASCULAR SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number S-50-120-120-P6
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The stent was deployed but it appears that the delivery device failed to detach from the stent.We tried several attempts to manipulate this, but it was not possible to detach the stent from the delivery system.The stent got pulled partially into the sheath.So, at this point we decided to perform an open cutdown to safely explant this stent.

Brand Name
SUPERA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591
MDR Report Key22069660
Report Number22069660
Device Sequence Number8672950
Product Code NIP
UDI-Device Identifier08717648211775
UDI-Public(01)08717648211775
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2025
Report Date (Section F) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-50-120-120-P6
Device Catalogue NumberS-50-120-120-P6
Device Lot Number4082961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Date Report Sent to FDA05/09/2025